# SDR UALA2011082504555

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 56,826 hours, 8,051 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 1113
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK FLOW CONTROL VALVES ARE CLOSED DUE TO FCVS FAILED CLOSED, FCVSS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK CONTROL SWITCH COMMANDED OFF, OR NO PNEUMATIC AIR AVAILABLE TO PACK.  REPLACED RT PACK UPPER FLOW CONTROL VALVE, ON TEST FOUND RT SEC HEAT TEMP SENSOR OUT OF RANGE.  REPLACED SENSOR, CHECKS OK ON FURTHER TEST.
